# SDR AALA20170213001

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 46,783 hours, 19,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079001
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN MID AISLE FORWARD FACING IS DETACHED. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
